# SDR GTIA030643

- Difficulty date: August 8, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: K22199SA32
- Part serial: B1189
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 2 ENGINE AFT VIBRATION ISOLATOR INNER RESILIENT ELEMENT HAS .5 INCH AREA OF LOOSE AND UNRAVELING STRANDS.  REMOVED NR 2 ENGINE AFT VIBRATION ISOLATOR.  INSTALLED NR 2 ENGINE AFT VIBRATION ISOLATOR.  (M)
